MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPREHENSIVE SRS MODULAR STEM; PROSTHESIS, SHOULDER, NON-CONSTRAINED

ZIMMER BIOMET, INC. COMPREHENSIVE SRS MODULAR STEM; PROSTHESIS, SHOULDER, NON-CONSTRAINED
Catalog Number 211240
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Laxity (4526)
Date of Event 04/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: item# 110029938; lot# 116420, item# 00840002411; lot# 63171877, item# 00840009500; lot# 66458918, item# 00840009000; lot# 66462812.G2: foreign - event occurred in australia.H6: proposed component code - mechanical (g04) - stem.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product was requested but not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent an elbow revision approximately seven (7) months post-implantation due to squeaking of elbow and excessive rom.The surgeon originally planned to revise distal body; however, the whole implant was loose and was removed and replaced.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6; h10.H6: proposed component code - mechanical (g04) - stem.Visual examination of the provided pictures identified the implant construct after it was explanted.Bio-debris is present on the implants.No part or lot information is pictured.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: two views of the right humerus and elbow demonstrate a right elbow arthroplasty with three proximal cerclage wires.No radiolucency is noted.On the lateral film, there is an ossific density at the level of the olecranon which is not seen on ap film.No definite loosening is seen.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The reported event is not confirmed.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
COMPREHENSIVE SRS MODULAR STEM
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21898701
Report Number0001825034-2025-01191
Device Sequence Number12805456
Product Code KWT
UDI-Device Identifier00880304540637
UDI-Public(01)00880304540637(17)330828(10)66114653
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K223631
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number211240
Device Lot Number66114653
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR
Patient SexUnknown